This week was a repeat of last (IV Levaquin/Zith with Mepron/Art on M,W, and F) in addition, Flagyl was added on last 2 days (Th, F).
I upped the Lamictal in anticipation of more die-off (25 mg am and 100 mg bed time with Lyrica still 125 mg at night). Despite this, the regimen made me feel revved up and I was unable to sleep at night (up till 2 am). In addition fatigue worsened, as did dizziness and nausea. The intravenous Azithromycin made me feel as if could sleep all day. I lacked ambition, had no patience with people, and felt uninspired and progressively down and depressed (like I used to all last year i.e. I felt like a failure, jealous of others, felt ugly with no ambition, or direction. In fact I wanted to quit the IV protocol.
Mid week (Wednesday) I still a lot of nausea, dizziness, moodiness.
Thursday I added Flagyl, which caused sweats (worse in the night) and more nausea. Joint pain also seemed worse. Mood became more depressed (felt ugly, hated the protocol, felt discouraged).
I also had significant weight gain (8 pounds in 3 wks!) on the Lyrica. On the weekend I changed the 125 mg Lyrica to 200 mg Neurontin and started to use Motrin for my shoulder and hand pain. I write this now on week 14- so please understand that it gets better- but the protocol is tough.